# SDR HNAA2019082600236

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 43,201 hours, 38,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 16A HAS BROKEN CONNECTOR.   REPLACED EMERGENCY FLOOR LIGHT AT ROW 16A IAW AMM 33-50-12-000/400-801-A, OS CHECK GOOD
